Is Allegra D 24 Hour over the counter?

Allegra-D contains fexofenadine hydrochloride and pseudoephedrine. It can be purchased over the counter to help relieve allergy symptoms such as runny nose, watery eyes, and nasal congestion. Allegra-D is available as a 12-hour and 24-hour oral tablet.

Is Allegra D available over the counter?

Allegra-D (fexofenadine with pseudoephedrine) is an antihistamine combined with the same active ingredient as Sudafed. It is used to treat seasonal allergies and relieve nasal congestion and sinus pressure. It is sold over the counter, and a generic version is also available.

Does Allegra D need a prescription?

These now include Claritin-D (loratadine/pseudoephedrine), Zyrtec-D (cetirizine/pseudoephedrine) and Allegra-D (fexofenadine/pseudoephedrine). These medicines are often kept behind the pharmacy counter but do not require a doctor’s prescription to purchase.

How much is Allegra D 24 Hour?

The cost for Allegra-D 24 Hour Allergy & Congestion oral tablet, extended release (180 mg-240 mg) is around $27 for a supply of 10 tablets, depending on the pharmacy you visit. Prices are for cash paying customers only and are not valid with insurance plans.

IT IS INTERESTING:  Is chlorpheniramine maleate an antihistamine?

How long does Allegra D stay in system?

The mean terminal half-life of pseudoephedrine was 7 hours following single-dose administration of ALLEGRA-D 24 HOUR (fexofenadine hcl 180 and pseudoephendrine hcl 240) tablets. Pseudoephedrine has been shown to have a mean elimination half-life of 4-6 hours which is dependent on urine pH.

Which is better Claritin D or Allegra D?

Studies point to Claritin being more effective than Allegra for allergic rhinitis (faster onset of action, more symptom relief) Allegra may provide more eye symptom relief. Studies suggest Allegra may be more effective than Claritin for wheal and flare reactions (an allergic skin reaction).

Which is better Zyrtec D or Allegra D?

Allegra works within two hours and Zyrtec works within one hour. Several studies have found cetirizine (Zyrtec) to be more effective than fexofenadine (Allegra) at relieving symptoms of allergic rhinitis and urticaria, and it appears to have a longer duration of action.

Why is Allegra D sold behind the counter?

Allegra-D contains fexofenadine hydrochloride and pseudoephedrine. It can be purchased over the counter to help relieve allergy symptoms such as runny nose, watery eyes, and nasal congestion.

What is comparable to Allegra D?

Allegra-D (fexofenadine / pseudoephedrine)

  • Allegra-D (fexofenadine / pseudoephedrine) Over-the-counter. …
  • 7 alternatives.
  • Claritin-D (loratadine / pseudoephedrine) Prescription or OTC. …
  • Zyrtec D (cetirizine / pseudoephedrine) Prescription or OTC. …
  • Benadryl (diphenhydramine) …
  • Sudafed (pseudoephedrine) …
  • Phenylephrine (phenylephrine) …
  • Flonase (fluticasone)

Can I order allegra d online?

Allegra is available with and without a prescription from pharmacies in the United States. For prescription Allegra, one cannot just buy Allegra online as the first step is consulting a medical provider.

IT IS INTERESTING:  Question: Does Claritin contain cetirizine?

Is there a generic for Allegra D 24 Hour?

About Allegra-D

It is used to treat seasonal allergies and relieve nasal congestion and sinus pressure. It is sold over the counter, and a generic version is also available. The lowest GoodRx price for the most common version of generic Allegra-D is around $20.08, 66% off the average retail price of $59.27.

Will Allegra D keep you up at night?

“Antihistamines help with itching and sneezing, but alone do nothing to help the congestion that keeps you up at night.” Decongestants are the “D” part in allergy medications like Allegra-D®, but they can have a stimulant effect that disrupts sleep in some people.

What does the D in Allegra D stand for?

Well, the “D” stands for “decongestant,” and it means that there’s an added decongestant medication called pseudoephedrine in these formulations.

Which is better Allegra D 12 hour or 24 hour?

Besides only working for half as long, the 12 hour version contains 60 mg of Allegra. … The plain Allegra is also available in 24 and 12 hour doses, but the 24 hour dose actually contains three-times more medicine than the 12 hour dose (180 mg vs. 60 mg). Allegra is almost as strong as Zyrtec, but far less sedating.

Is Allegra D safe to take everyday?

Allegra-D usually is taken once or twice daily. The recommended dose is one 60/120 mg tablet twice daily or one 180/240 mg tablet once daily. Persons with kidney disease and elderly persons may only need to take one tablet per day. Allegra-D should be taken without food.

IT IS INTERESTING:  Is Zyrtec OK while pregnant?

How long after taking Allegra D can I eat?

Take this medication by mouth on an empty stomach (at least 1 hour before or 2 hours after a meal). Take this medication with water. Do not take with fruit juices (such as apple, grapefruit, or orange) since they may decrease the absorption of this drug. Do not crush or chew extended-release tablets.

No runny nose